# SDR UIEA2017040200488

- Difficulty date: April 5, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 87,038 hours, 21,962 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Frame
- Part number: 2242318607
- Condition: Worn
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE, RT CORE COWL AFT ZEE FRAME  REPAIR ANGLE DOUBLER & FILLER FOUND WORN.  REMOVED AND REPLACED IAW SRM 51-40-02, REV 103.
